HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

I Am Suffering From Allergic Symptoms Due To Drug Reaction

default
Posted on Thu, 23 Jun 2022
Question: I am suffering from allergic symptoms due to drug reaction
doctor
Answered by Dr. Chakravarthy Mazumdar (10 hours later)
Brief Answer:
Need some more details

Detailed Answer:
Hi,

Thanks for your query.

I would like to know

Your age and gender
Which drug are you mentioning about here ?
Was it a over dose ?
What are the symptoms you have ?
Since when do you have the symptoms ?

Waiting for your response,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Chakravarthy Mazumdar

General & Family Physician

Practicing since :2004

Answered : 2241 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
I Am Suffering From Allergic Symptoms Due To Drug Reaction

Brief Answer: Need some more details Detailed Answer: Hi, Thanks for your query. I would like to know Your age and gender Which drug are you mentioning about here ? Was it a over dose ? What are the symptoms you have ? Since when do you have the symptoms ? Waiting for your response,